# SDR RU3A20191216075

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 6,029 hours, 2,383 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 20 DEGREES AFTER T.O ACTION TAKEN: PERFORMED OPERATIONAL CHECK OF FLAPS. NO DEFECTS NOTED. WILL CONTINUE TO MONITOR
